Rauch's Variational Formula and the Heat Equation.
Mathematische Annalen, Tome 181 (1969), pp. 53-59
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__181_161814,
author = {A. Mayer},
title = {Rauch's {Variational} {Formula} and the {Heat} {Equation.}},
journal = {Mathematische Annalen},
pages = {53--59},
year = {1969},
volume = {181},
zbl = {0159.22403},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__181_161814/}
}
A. Mayer. Rauch's Variational Formula and the Heat Equation.. Mathematische Annalen, Tome 181 (1969), pp. 53-59. http://geodesic.mathdoc.fr/item/MAN_1969__181_161814/